Alert archive / New York / Tornado Warnings in 2006
Tornado Warning 1, NWS Burlington, VT
NWS Burlington, VT issued this tornado warning at Jul 29, 2006, 4:59 PM EDT for St. Lawrence County, New York. It was in force for 31 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 29, 2006, 4:59 PM EDT (20:59 UTC)
- Expired
- Jul 29, 2006, 5:30 PM EDT
- In force
- 31 min
- Issued by
- NWS Burlington, VT
- Area
- Counties, with a storm outline in the text
County St. Lawrence County, NY
The radar
The Ft Drum radar (KTYX), 104 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 29, 5:10 PM EDT | HAIL 0.88 | South Colton, NY | |
| Jul 29, 5:10 PM EDT | HAIL 1 | South Colton, NY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 29, 2:47 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 9.0 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 309 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 691 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS51 KBTV 292059 TORBTV NYC089-292130- /O.NEW.KBTV.TO.W.0001.060729T2059Z-060729T2130Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE BURLINGTON VT 459 PM EDT SAT JUL 29 2006 THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A * TORNADO WARNING FOR... ST. LAWRENCE COUNTY IN NORTHERN NEW YORK * UNTIL 530 PM EDT. * AT 457 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR COLTON..MOVING SOUTHEAST AT 25 MPH. * THE TORNADO IS WILL BE NEAR... COLTON AROUND 505 PM EDT. SOUTH COLTON AROUND 515 PM EDT. 4 MILES WEST OF CARRY FALLS RESERVOIR AROUND 530 PM EDT. WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT SATURDAY EVENING FOR NORTHERN NEW YORK AND NORTHWESTERN VERMONT. LAT...LON 4467 7503 4453 7519 4412 7458 4450 7459 $$ TABER
3 follow-up statements
000 WWUS51 KBTV 292108 SVSBTV SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 508 PM EDT SAT JUL 29 2006 NYC089-292130- /O.CON.KBTV.TO.W.0001.000000T0000Z-060729T2130Z/ ST. LAWRENCE NY- 508 PM EDT SAT JUL 29 2006 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM EDT FOR EAST CENTRAL ST. LAWRENCE COUNTY... AT 505 PM EDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM WITH STRONG ROTATION. THIS TORNADO WAS LOCATED NEAR PIERREPONT...OR ABOUT 11 MILES SOUTH OF POTSDAM...MOVING SOUTHEAST AT 25 MPH. THE TORNADO WILL BE NEAR... SOUTH COLTON AROUND 515 PM EDT. STARK AROUND 525 PM EDT. CARRY FALLS RESERVOIR AROUND 530 PM EDT. WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT SATURDAY EVENING FOR NORTHERN NEW YORK AND NORTHWESTERN VERMONT. LAT...LON 4467 7503 4453 7519 4412 7458 4450 7459 $$ TABER
000 WWUS51 KBTV 292120 SVSBTV SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 520 PM EDT SAT JUL 29 2006 NYC089-292130- /O.CON.KBTV.TO.W.0001.000000T0000Z-060729T2130Z/ ST. LAWRENCE NY- 520 PM EDT SAT JUL 29 2006 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM EDT FOR EAST CENTRAL ST. LAWRENCE COUNTY... AT 518 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR SOUTH COLTON...OR ABOUT 16 MILES SOUTH OF POTSDAM...MOVING SOUTHEAST AT 25 MPH. THE TORNADO WILL BE NEAR... STARK AROUND 525 PM EDT. CARRY FALLS RESERVOIR AROUND 530 PM EDT. WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT SATURDAY EVENING FOR NORTHERN NEW YORK AND NORTHWESTERN VERMONT. LAT...LON 4467 7503 4453 7519 4412 7458 4450 7459 $$ TABER
000 WWUS51 KBTV 292135 SVSBTV SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 531 PM EDT SAT JUL 29 2006 NYC089-292141- /O.EXP.KBTV.TO.W.0001.000000T0000Z-060729T2130Z/ ST. LAWRENCE NY- 534 PM EDT SAT JUL 29 2006 ...THE TORNADO WARNING FOR EAST CENTRAL ST. LAWRENCE COUNTY EXPIRES AT 530 PM EDT... THIS STORM WILL CONTINUE TO MOVE SOUTHEAST AT 20 TO 25 MPH AND WILL BE CAPABLE OF PRODUCING SMALL HAIL...WIND GUSTS TO 45 MPH...AND FREQUENT CLOUD TO GROUND LIGHTNING. THE ROTATION WITHIN THIS THUNDERSTORM HAS WEAKEN...THEREFORE THE THREAT FOR A TORNADO HAS DECREASED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT SATURDAY EVENING FOR NORTHERN NEW YORK AND NORTHWESTERN VERMONT. LAT...LON 4467 7503 4453 7519 4412 7458 4450 7459 $$ TABER
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this tornado warning went out at Jul 29, 4:14 PM EDT, 45 minutes earlier.
Area forecast discussion, Jul 29, 4:14 PM EDT, 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 414 PM EDT SAT JUL 29 2006 .SHORT TERM /TONIGHT THROUGH TUESDAY/... MOST SIGNIFICANT PROBLEM IN THE SHORT TERM IS THE CONVECTION ONGOING ACRS FA ATTM. SVR THNDSTRM WATCH IN EFFECT FOR NRN NY AND WRN VT UNTIL 10 PM. MDT INSTABILITY WITH CAPES 1000-2000 J/KG AND UNIDIRECTIONAL SHEAR COUPLED WITH WEAK CDFNT APRCHG FA FROM SRN ONT/QUE RESULTING IN SCT TSTRMS ACRS RGN. HOWEVER...MOST ORGANIZED AND WIDESPREAD ACTIVITY LIES SOUTH OF FA ATTM WHERE DYNAMICS AND PARAMETERS MORE FAVORABLE. BIGGEST THREAT WILL BE POTENTIAL FOR DAMAGING WIND. WILL ALSO NEED TO MONITOR HVY RAIN THREAT. THIS DUE LARGELY TO YESTERDAYS RAIN AND THNDSTRMS ACRS CNTRL PORTION OF FA WHERE FFG VALUES HAVE BEEN LOWERED SIGNIFICANTLY. STORMS THIS PM ARE FAST MOVERS HOWEVER (30 + KTS)...SO FLOOD THREAT ONLY PSBL IF ANY TRAINING WERE TO OCCUR. WITH LOSS OF DAYTIME HEATING THIS EVENING ALG WITH PASSAGE OF CDFNT...TSRA ACTIVITY WILL DIMINISH. LINGERING SHRA PSBL OVRNGHT...MAINLY SRN SECTIONS. OTHERWISE...EXPECT A SLIGHTLY COOLER/DRIER AIRMASS TO BUILD INTO FA. PTCHY FOG PSBL...MAINLY IN MTN/RIVER VLYS. FRONT STALLS SOUTH OF FA SUNDAY WHILE WEAK HIGH MOVES ACRS RGN. THIS WILL RESULT IN PARTLY SUNNY SKIES AND MORE SEASONABLE TEMPS. CANT RULE OUT SHRA/TSRA SRN SECTIONS...DUE PROXIMITY OF STALLED FRONT. MAINLY DRY WX EXPECTED TO CONTINUE SUN NITE/MONDAY AS WE RMN UNDER INFLUENCE OF HIGH PRESSURE. WITH NW FLOW ALOFT HOWEVER...WILL HAVE TO WATCH FOR ANY MCS DVLPMNT WHICH MAY OCCUR UPSTREAM OVER NRN GRTLKS. FOR NOW THOUGH...HAVE GONE WITH A DRY FCST MONDAY. HOT AND VERY HUMID AIR MAKES A RETURN VISIT TUES. DURING THE TRANSITION...EXPECT A CHC SHWRS/THNDSTRMS MON NITE/TUES AM...AND CHC TSTRMS AGAIN LATER TUE PM/EVENING. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... OVERALL GOOD AGREEMENT WITH NUMERICAL MODELS FOR THE EXTENDED PERIODS WITH VERY WARM TEMPS EXPECTED TUES INTO WEDS...THEN COOL WX ANTICIPATED TOWARD WEEKS END. THIS COMBINED WITH GOOD RUN TO RUN CONTINUNITY HAS LED TO ABOVE AVERAGE FORECASTER CONFIDENCE. VERY WARM SOUTHERLY FLW DEVELOPS TUES INTO WEDS AS SFC LOW LIFTS ACRS THE GREAT LAKES INTO SOUTHERN CANADA AND PUSHES OUR 85H TEMPS ABOVE 20C. WL MENTION TEMPS INTO THE 90S WITH A VERY MUGGY AIRMASS EXPECTED FOR WEDS. THIS AIRMASS AND PLENTY OF LLVL INSTABILITY WL COMBINED WITH SEVERAL WEAK 5H VORTS IN THE FLW ALOFT AND APPROACHING SFC COLD FRNT TO PRODUCE A CHC FOR AFTN/EVENING SHOWERS AND THUNDERSTORMS ON WEDS. BOTH DGEX AND GFS SHOW A SIGNIFICANT FRNT PUSHING ACRS OUR FA LATE WEDS INTO THURS WITH A CHANCE OF MORE SHOWERS AND THUNDERSTORMS. GIVEN...FAST PROGRESSIVE ULVL FLW WL TREND TOWARD QUICKER DGEX AND 00Z GFS SOLUTIONS FOR FROPA TIMING. OTHERWISE...LLVL CAA DEVELOPS BEHIND FRNT ON THURS INTO FRIDAY WITH PROGGED 85H TEMPS FALLING BACK INTO THE LOWER 10S. SFC HIGH PRES LOCATED OVER THE CENTRAL GREAT LAKES WL KEEP COOL NORTHERLY FLW ACRS OUR FA WITH PLENTY OF SUNSHINE EXPECT TOWARD NEXT WEEKEND. TEMPS WL BE AT OR SLIGHTLY BELOW NORMAL FOR FRIDAY INTO SATURDAY. && .AVIATION (18Z-18Z)... SHORT TERM AVIATION CONCERN WL BE DEVELOPMENT OF TS THIS AFTN IN VERY WARM AND UNSTABLE AIRMASS. CRNT SAT PICS SHOW PLENTY OF CUMULUS CLOUDS DEVELOPING WITH SOME RADAR RETURNS ACRS NNY AND CENTRAL VT ATTM. GIVEN...EXPECTED LIMITED AREAL COVERAGE AND INTENSITY OF CELLS WL JUST MENTION CB IN TAFS AT MPV/BTV...BUT PLACE VCTS AT MSS/SLK. FEEL BEST CONCENTRATION OF STORMS WL BE ACRS NNY...BASED ON BETTER ULVL SUPPORT AND INCREASED LLVL CONVERGENCE FROM SFC COLD FRNT ENTERING THE SLV. HOWEVER...WL CONT TO MONITOR CLOSELY CXX RADAR FOR POTENTIAL TS DEVELOPMENT NEAR BTV/MPV AIRPORTS...FOR POSSIBLE MENTION OF STORMS. TONIGHT...EXPECT SOME LEFTOVER MOISTURE BTWN 025-050KFT TO LINGER ACRS TAF SITES AND MAY PREVENT DEVELOPMENT OF FOG. WL JUST TEMPO LWER VIS AT SLK/MPV ATTM AND NOT MENTION THE FORMATION OF FOG ATTM. ALSO...DRIER AIR WL BE ADVECTING INTO CWA ON NW WINDS BEHIND SFC FRNT. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. && SHORT TERM...RJS LONG TERM...TABER AVIATION...TABER
Hazardous weather outlook, Jul 29, 3:38 AM EDT, 13 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 338 AM EDT SAT JUL 29 2006 NYZ026>031-034-035-087-VTZ001>012-016>019-300745- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE- CALEDONIA-WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND- WINDSOR-EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON- EASTERN RUTLAND- 338 AM EDT SAT JUL 29 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT A COOL FRONT WILL MOVE INTO NORTHERN NEW YORK THIS AFTERNOON AND VERMONT TONIGHT. THE AIRMASS AHEAD OF THIS FRONT IS STILL WARM AND UNSTABLE...THUS THE CHANCE OF SHOWERS AND THUNDERSTORMS LATER TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY AFTER A BRIEF REPRIEVE FROM THE WARM AND HUMID AIRMASS ON SUNDAY...THE FLOW WILL REESTABLISH ITSELF BACK INTO THE WARM...HUMID AND VERY UNSTABLE PATTERN. THEREFORE...A CHANCE OF SHOWERS AND THUNDERSTORMS LATE MONDAY THROUGH THURSDAY. .SPOTTER CALL TO ACTION STATEMENT... NO ACTIVATION REQUESTED AT THIS TIME.
In the hours before
Special weather statement, Jul 29, 2:58 PM EDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 258 PM EDT SAT JUL 29 2006 NYZ026>031-034-035-087-VTZ001-002-005-009-011-016>019-300200- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-WESTERN CHITTENDEN-WESTERN ADDISON- WESTERN RUTLAND-EASTERN FRANKLIN-EASTERN CHITTENDEN- EASTERN ADDISON-EASTERN RUTLAND- INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH... STAR LAKE...SARANAC LAKE...TUPPER LAKE...DANNEMORA... LAKE PLACID...PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM... GOUVERNEUR...ALBURGH...SOUTH HERO...ST. ALBANS...BURLINGTON... MIDDLEBURY...VERGENNES...RUTLAND...ENOSBURG FALLS...RICHFORD... UNDERHILL...BRISTOL...RIPTON...EAST WALLINGFORD...KILLINGTON 258 PM EDT SAT JUL 29 2006 ...A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR NORTHERN NEW YORK AND PORTIONS OF WESTERN VERMONT UNTIL 10 PM... A COLD FRONT DROPPING SOUTH FROM SOUTHERN CANADA WILL INTERACT WITH PLENTY OF LOW LEVEL MOISTURE AND INSTABILITY TO PRODUCE STRONG TO POTENTIALLY SEVERE THUNDERSTORMS ACROSS NORTHERN NEW YORK AND WESTERN VERMONT THROUGH EARLY THIS EVENING. THEREFORE A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 PM THIS EVENING. THE MAIN SEVERE WEATHER THREAT WILL BE STRONG AND DAMAGING WIND GUSTS...ALONG WITH ISOLATED HAIL. IN ADDITION...DANGEROUS CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS WILL BE POSSIBLE. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION.
Special weather statement, Jul 29, 4:01 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 401 PM EDT SAT JUL 29 2006 VTZ008-010-018-292100- WASHINGTON-ORANGE-EASTERN ADDISON- INCLUDING...AINSWORTH STATE PARK...ALLIS STATE PARK...ALPINE VILLAGE...BRAINTREE...BROOKFIELD...CHELSEA...CORINTH...CORINTH CORNERS...EAST BRAINTREE...EAST BROOKFIELD...EAST RANDOLPH...EAST ROXBURY...EXIT 4 I89...EXIT 5 I89...FAYSTON...NORTHFIELD...ROXBURY... SOUTH LINCOLN...SOUTH WASHINGTON...STRAFFORD...TUNBRIDGE... VERSHIRE...WAITSFIELD...WARREN...WASHINGTON...WEST BROOKFIELD AND WILLIAMSTOWN 401 PM EDT SAT JUL 29 2006 AT 400 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED NUMEROUS SHOWERS AND THUNDERSTORMS ALONG A MONKTON TO WARREN TO CHELSEA LINE MOVING SOUTHEAST AT 20 TO 25 MPH. THE THUNDERSTORMS WILL BE NEAR ROXBURY BY 430 PM...NEAR NORTHFIELD BY 440 PM...NEAR BROOKFIELD...WEST BROOKFIELD BY 450 PM AND 6 MILES SOUTHWEST OF WILLIAMSTOWN BY 500 PM. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 PM. SMALL HAIL AND WIND GUSTS OF 45 MPH OR HIGHER MAY ACCOMPANY THE THUNDERSTORMS. IN ADDITION...LOOK FOR FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWN POURS. RAINFALL AMOUNTS ALONG THIS LINE WILL BE BETWEEN FOUR AND SIX TENTHS OF AN INCH. TABER
The office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 4:39 PM EDT | Severe Thunderstorm Warning | BTV | St. Lawrence | 66 min |
Nearby
Tornado Warnings in New York, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.